# SDR IPXA2020070767401

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 39,466 hours, 18,822 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LH FWD ENTRY INDIC SYS.REPLACED CREW ENTRY DOOR WARNING SENSOR PER AMM 52-71-00-401. OPS CHECKS GOOD.
